MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER

STRYKER ENDOSCOPY-SAN JOSE PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER
Catalog Number 104015
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product melted.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: piece melted during surgery.Probable root cause: -ingress of blood in photonguide adapt causes optical fibers to melt -inadequate optical design or material -inadequate surface quality -waveguide face is obstructed by blood, tissue, or other material -use error of connecting inappropriate light source or using inappropriate light source settings -use error of using waveguide without a retractor -use error of leaving device unattended while illuminated.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the product melted.

Brand Name
PHOTONGUIDE, WIDE/FLAT
Common Device Name
LIGHT, SURGICAL, CARRIER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20868282
Report Number0002936485-2024-00924
Device Sequence Number7850881
Product Code FSZ
UDI-Device Identifier00816728020080
UDI-Public00816728020080
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number104015
Device Lot Number22264W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown